I am taking a higher dose of Ziprasidone and notice that my hunger has become very low. Can Ziprasidone lead to weight loss? I don’t mean whether Ziprasidone induces weight loss by replacing an antipsychotic, but whether it reduces weight in its own right?
I sometimes lost weight on higher meds because I had less stress and ate less because of it. Less symptoms.
I was fine, but I wasn’t feeling too hungry on Ziprasidone. I started taking it without food, and some symptoms came back. I have raised the dose for now-- I am well. I don’t think it is the higher dose making me feel better that is causing the hunger to subside. I have read research that as a group people lose weight on Ziprasidone, but I am not sure if the reason for weight loss in the trial was switching antipsychotic medication, or it was Ziprasidone itself that led to weight loss in people who were medication-free before starting therapy.
Ziprasidone made me dread food because you have to take it with 500 calories and I was taking it twice a day. So I think I lost weight because I didn’t want to eat as much
I wish this was the case for me, but it’s not.